MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO FLYTE 120V BATTERY CHARGER; ACCESSORY, SURGICAL APPAREL

STRYKER INSTRUMENTS-KALAMAZOO FLYTE 120V BATTERY CHARGER; ACCESSORY, SURGICAL APPAREL
Model Number 0408655000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/13/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that at the user facility, the charger overheated and the rubber pads melted.There was no medical intervention and no adverse consequences with this event.As this event occurred during inspection at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
FLYTE 120V BATTERY CHARGER
Common Device Name
ACCESSORY, SURGICAL APPAREL
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key9647426
Report Number0001811755-2020-00354
Device Sequence Number14096814
Product Code LYU
UDI-Device Identifier07613154886289
UDI-Public07613154886289
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0408655000
Device Catalogue Number0408655000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2020
Initial Date Received by Manufacturer 01/13/2020
Supplement Date Received by Manufacturer04/02/2020
Initial Report FDA Received Date01/30/2020
Supplement Report FDA Received Date04/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1